# SDR RAAA99E4042

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: F/S 939-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED #1 CHECK, FOUND SEAT TRACK LUGS DAMAGED @ FUS/STA 939-1000 LBL 54. REPLACED SEAT TRACK AS PER ECO 99-05, M-54 # 159.
